International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 2, Part A

S. No. Title and Authors Name Country
1
On semı-mınımal weakly open and semı-maxımal weakly closed sets in topologıcal spaces
Sanjivappa K Dembare
Pages: 01-03  -  Viewed: 619  -  Downloaded: 50  -  Country: India
India
2
On special D(17)-quadruple
M.A. Gopalan, S. Vidhyalakshmi, J. Shanthi
Pages: 04-05  -  Viewed: 573  -  Downloaded: 28  -  Country: India
India
3
Approximate Analytical Solutions of Fractional Nonlinear Physical Differential Equations
AS Abedl-Rady, SZ Rida, AAM Arafa and HR Abedl-Rahim
Pages: 06-12  -  Viewed: 672  -  Downloaded: 41  -  Country: Egypt
Egypt
4
Mathematical analysis of MHD flow of an optically thin viscous fluid through a channel
V Ananthaswamy, N Yogeswari and S Usha
Pages: 13-23  -  Viewed: 624  -  Downloaded: 33  -  Country: India
India
5
Availability analysis of banking server with warm standby
Raj Kumar and Dr. Pardeep Goel
Pages: 24-35  -  Viewed: 588  -  Downloaded: 17  -  Country: India
India
6
Newton’s forward interpolation: representation of numerical data by a polynomial curve
Biswajit Das and Dhritikesh Chakrabarty
Pages: 36-41  -  Viewed: 594  -  Downloaded: 40  -  Country: India
India
7
Product of finitely permutable groups
Behnam Razzaghmaneshi
Pages: 42-45  -  Viewed: 603  -  Downloaded: 27  -  Country: India
India
Call for book chapter